# SDR SWAA2021120340488

- Difficulty date: November 4, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,875 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 782
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR TO SIDE WALL SUPPORT AT AFT CARGO BAY LBL 21 WL 155 BS 782. ; / [01] UPON FURTHER INVESTIGATION CRACK FOUND TO BE CORROSION ON ACB L/H BS 727-847 AT BS 782 MEASURED 3'L X 2'W AND 0.040' DEEP; 100% MATERIAL LOSS; PART FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2; [06] FABRICATED REPLACEMENT FLOOR TO SIDEWALL SUPPORT USING BAC1496-377#7075T62 LOT: 5093799-1 IAW SRM 51-40-05-0G-0; SRM 53-00-53-2R-5 SECTION 4. D-H AND DWG 146A7502 ID: 0027 REV:-. FABRICATED FLOOR TO SIDEWALL SUPPORT SPLICE REPAIR BS 747+10' USING BAC1496-377#7075T62 LOT: 5093799-1 IAW SRM 53-00-53-2R-5 SECTION 4. D-H; SRM 51-40-05 AND SRM 51-40-08. APPLIED CHEMICAL CONVERSION COATING TO SPLICE AND SIDEWALL SUPPORT IAW SOPM 20-41-02. OK TO APPLIED PRIMER TO SPLICE AND SIDEWALL SUPPORT; [07] VERIFIED CORRECTIVE ACTION STEP 6. OK TO PRIMER.; [08] OK TO INSTALL FLOOR TO SIDEWALL SUPPORT SPLICE REPAIR; [09] VERIFIED; [10] APPLIED PRIMER IAW SOPM 20-41-02   OK TO INSTALL SPLICE; [11] VERIFIED; [12] VERIFIED CORRECTIVE ACTIONS 8-11.  PRIMER APPLIED TO REPAIR PARTS; OK TO INSTALL SPLICE REPAIR.; [13] INSTALLED FLOOR TO SIDEWALL SUPPORT SPLICE REPAIR IAW SRM 53-00-53-2R-5 AND SRM 51-40-02. INSTALLED NUT PLATES AT 13-NOV-2021 09:03 UTC IAW SRM51-40-10-2R-0; [14] VERIFIED CORRECTIVE ACTION STEP 13.
